Kentucky, 2011

Tornadoes and Flash Flood in Kentucky, April 26 to 27, 2011

April 26 to 27, 2011 · NWS PAH · 33 events in 13 counties and zones

Another mid-level shortwave trough translated quickly eastward across the southern Plains. This feature contributed to a severe weather outbreak in the Lower Ohio Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$202,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Another mid-level shortwave trough translated quickly eastward across the southern Plains. This feature contributed to a severe weather outbreak in the Lower Ohio Valley. A zone of enhanced low-level warm advection near an intensifying low-level jet provided support for rather long-lived supercells. The storms were prolific hail producers, and rotating wall clouds and funnel clouds were observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 26, 11:52 AM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 26, 11:52 AM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1252 PM CDT TUE APR 26 2011

.DISCUSSION...
ANOTHER ROUND (OR TWO) OF HEAVY RAIN/SEVERE WEATHER IS ON TAP FOR
TONIGHT-TOMORROW...WITH THE ATMOSPHERE TAKING A BRIEF PAUSE TODAY.
THE POWERFUL UPPER LEVEL JET DIVING INTO AND ACROSS THE SOUTHERN
PLAINS STATES WILL RIP AND CURL NORTHWARD ACROSS MO TONIGHT...THEN
TRANSLATE EASTWARD ACROSS THE MID MS VALLEY TOMORROW. THESE 100+KT
WINDS ALOFT WILL HELP FOCUS/ENHANCE SHOWERS/THUNDERSTORMS INTO ANOTHER
POTENTIAL SVR WX OUTBREAK IN THE FORM OF A BOW ECHO/DAMAGING WINDS
AND/OR SPIN-OFF TORNADOES ACROSS OUR AREA. STRONG MID LEVEL
ASCENT RATES MAY AID IN LARGE HAIL DEVELOPMENT AS WELL. IN
ADDITION...HIGH PW'S AND ABUNDANT LOW LEVEL MOISTURE FUELING WILL
RESULT IN MAX PRECIP EFFICIENCY STORMS...PRODUCING ANOTHER 2-4"
SWATH ACROSS THE AREA...WITH LOCALLY UPWARDS TO 5-6" NOT OUT OF
THE QUESTION. THIS IS IN ADDITION TO ALL THE ALREADY FALLEN RAIN
ON FULLY SATURATED GROUNDS...WITH STORM TOTAL PCPN ESTIMATES
RANGING FROM 3-4" ON THE LOW END ACROSS PORTIONS OF WESTERN
KENTUCKY...TO 10-12" ON THE HIGH END ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA. THE ONLY
ENCOURAGEMENT FROM THE HIGH PRECIP ZONE TO COME IS IT MAY FALL
HEAVIEST OVER WESTERN KY/ESP THE PENNYRILE...WHERE TO DATE THE
RELATIVELY LOWER TOTALS HAVE OCCURRED. STILL ALL GROUNDS ARE
SATURATED AND THE FLASH FLOOD WATCH DEFINITIVELY CONTINUES THRU
00Z THURSDAY.

ONE OTHER COMPONENT OF THE INCOMING SYSTEM PARTICULARLY LATE
TONIGHT...THRU TOMORROW AND TOMORROW NIGHT...IS THE LIFT OF THE
DEEPENING SURFACE LOW/ITS TRACK AND THE INCREASED PRESSURE GRADIENT
THAT WILL ACCOMPANY IT. BELIEVE WIND SPEEDS AND GUSTS MAY APPROACH
ADVISORY CRITERIA ACROSS MUCH OF THE AREA...WILL CONTINUE TO
OUTLOOK ON HWO AND HEADLINE IF NECESSARY.

RELIEF OCCURS THURSDAY AND FRIDAY THOUGH A SMALL CHANCE BROUGHT
SOUTH FROM THE PARENT UPPER LEVEL CYCLONE MAY BE POSSIBLE IN
NORTHEASTERN REACHES OF THE FA...QPF SHOULD BE LIGHT. THE NEXT
MORE SIGNIFICANT CHANCE OF PRECIP WILL PAUSE UNTIL SAT PM/SAT
NIGHT/SUNDAY...WHEN ANOTHER BOUNDARY SINKS IN AND STALLS BEFORE
MOVING OUT ON MONDAY. WE'VE RAISED POPS SLIGHTLY IN THIS TIME
FRAME TO ACCOUNT FOR ITS LIKELIHOOD.

&&

.AVIATION...
PREDOMINANT MVFR CONDITIONS WILL PERSIST INTO THE MID AFTERNOON
HOURS. A BREAK IN THE MVFR DECK MAY OCCUR BY MID TO LATE AFTERNOON.
EXPECT CONVECTION TO REDEVELOP BY LATE AFTERNOON AND EARLY EVENING
OVER THE SOUTH. THIS ACTIVITY WILL SPREAD NORTHWARD TO ENCOMPASS THE
ENTIRE REGION BY MIDNIGHT. STRONG THUNDERSTORMS WITH MVFR AND
OCCASIONAL CONDITIONS ARE POSSIBLE OVERNIGHT INTO WEDNESDAY
MORNING...ESPECIALLY IN THE SOUTHEAST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 26, 2:22 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 26 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
322 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE FLASH
FLOOD PRODUCT AND ANY OF THE NUMEROUS ONGOING AREAL FLOOD
WARNINGS FOR MORE INFORMATION REGARDING THIS VERY DANGEROUS
FLOODING SITUATION. REFER TO THE FLASH FLOOD WARNINGS AND
STATEMENTS FOR BUTLER COUNTY MISSOURI REGARDING THE RISK OF THE
LEVEE NEAR POPLAR BLUFF.

THE STORM PREDICTION CENTER OUTLOOKS A MODERATE RISK OF SEVERE
THUNDERSTORMS FOR FAR SOUTHEAST MISSOURI AND FAR SOUTHWEST
KENTUCKY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE
REMAINDER OF THE REGION...THROUGH TONIGHT. A PARTICULARLY
DANGEROUS SITUATION TORNADO WATCH IS IN EFFECT FOR MUCH OF WESTERN
KENTUCKY...AND A PORTION OF SOUTHEAST MISSOURI AND FAR SOUTHERN
ILLINOIS...UNTIL 1000 PM. REFER TO THE WATCH FOR MORE DETAILS.

THERE WILL BE TWO PRIMARY ROUNDS OF WEATHER TONIGHT. THE FIRST
ROUND WILL BE WITH A WARM FRONT THAT DEVELOPS AND LIFTS NORTH OUT
OF ARKANSAS. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY SEVERE
WEATHER HAZARDS ASSOCIATED WITH THIS SYSTEM...WITH THE HIGHEST
THREAT TIME PERIOD BEING THROUGH THE EVENING HOURS. THEN LATER
TONIGHT...ANOTHER ROUND OF POTENTIAL SEVERE WEATHER WILL HIT...AS
THE ENTIRE STORM SYSTEM EVOLVES AND SWEEPS ACROSS THE REGION. A
BOW ECHO WITH DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY
SEVERE HAZARDS LATE TONIGHT. WITH BOTH ROUNDS...ANOTHER 2 TO 4 INCHES
OF HEAVY RAINS CAN BE EXPECTED...WITH UPWARDS TO 5 OR 6 INCHES
LOCALLY A POSSIBILITY...ESPECIALLY IN WESTERN KENTUCKY AND
SPECIFICALLY IN THE PENNYRILE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE THROUGH THE WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THIS IS A PARTICULARLY
DANGEROUS SITUATION. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND
ANY ONGOING AREAL FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS.

THE MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES WEDNESDAY...
MAINLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND SOUTHEAST
MISSOURI.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE
INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB
PAGE AT WEATHER.GOV/PAH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE TORNADO WATCH. SPOTTER
ACTIVATION IS LIKEWISE EXPECTED LATER TONIGHT.

In the hours before

Local storm report, Apr 26, 10:45 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1145 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND GST     1 W MURRAY              36.61N 88.33W
04/26/2011  M101 MPH         CALLOWAY           KY   MESONET

            KY MESONET MEASURED 101 MPH WIND GUST.

&&

CW

The radar

The Paducah radar (KPAH), 59 km away, was scanning. The volume nearest the first event began at 20:28 UTC.

Open the radar archive at this moment

Event by event

27 hail, 3 funnel cloud, 2 tornado, 1 flash flood. Local standard time, as filed.

Hail, Graves

When
April 26, 2:28 PM CST
Where
Graves County, 0.55 mi E of Lynnville
Measured
0.88 in hail
Reported by
Public
Coordinates
36.570, -88.560

Hail, Marshall

When
April 26, 2:45 PM CST
Where
Marshall County, 1.49 mi SSW of Benton
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
36.850, -88.360

Hail, Calloway

When
April 26, 3:06 PM CST
Where
Calloway County, 1.21 mi WNW of Murray
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
36.624, -88.341

Hail, Caldwell

When
April 26, 3:16 PM CST
Where
Caldwell County, 0.27 mi E of Lakeview
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.130, -87.875

This golf-ball size hail occurred at mile-marker 14 on the West Kentucky Parkway.

Hail, Webster

When
April 26, 3:47 PM CST
Where
Webster County, 1.1 mi E of Providence
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.400, -87.750

Hail, Trigg

When
April 26, 3:58 PM CST
Where
Trigg County, 2 mi S of Cadiz
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.841, -87.820

Funnel Cloud, Hopkins

When
April 26, 3:58 PM CST
Where
Hopkins County, 3.22 mi NNW of Nebo
Reported by
Trained Spotter
Coordinates
37.420, -87.680

Hail, Daviess

When
April 26, 4:00 PM CST
Where
Daviess County, 0.55 mi W of West Louisville
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.700, -87.290

Funnel Cloud, Trigg

When
April 26, 4:05 PM CST
Where
Trigg County, 2.07 mi S of Cadiz
Reported by
Trained Spotter
Coordinates
36.840, -87.820

Funnel Cloud, Muhlenberg

When
April 26, 4:32 PM CST
Where
Muhlenberg County, 0.69 mi N of Bremen
Reported by
Trained Spotter
Coordinates
37.380, -87.220

Hail, Muhlenberg

When
April 26, 4:32 PM CST
Where
Muhlenberg County, 1 mi N of Bremen
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.385, -87.220

Hail, Ballard

When
April 26, 4:46 PM CST
Where
Ballard County, Barlow
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.050, -89.050

Hail, Hickman

When
April 26, 4:50 PM CST
Where
Hickman County, 1.49 mi SSW of Clinton
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
36.650, -88.990

Hail, Marshall

When
April 26, 5:41 PM CST
Where
Marshall County, 1.49 mi SSW of Benton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.850, -88.360

This hailstorm continued northeast across Benton toward the Draffenville area.

Hail, Graves

When
April 26, 5:42 PM CST
Where
Graves County, 2.86 mi ENE of Pryorsburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.690, -88.650

Hail, Marshall

When
April 26, 5:48 PM CST to 5:53 PM CST
Where
Marshall County, 1.49 mi NNW of Draffenville to Briensburg
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.940, -88.340

This golf-ball size hail came from the same storm that struck the Benton area. The hail swath proceeded northeast toward Gilbertsville.

Hail, Marshall

When
April 26, 6:05 PM CST to 6:07 PM CST
Where
Marshall County, 1.49 mi NNW of Tatumsville to 1.3 mi WNW of Gilbertsville
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
36.950, -88.310

Hail slightly larger than golf balls came from this storm, which had already tracked northeast across the Benton and Draffenville areas.

Hail, Graves

When
April 26, 6:10 PM CST
Where
Graves County, 0.89 mi SW of Wingo
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.640, -88.740

Hail, Graves

When
April 26, 6:10 PM CST
Where
Graves County, 3 mi E of Mayfield
Measured
1 in hail
Reported by
Public
Coordinates
36.730, -88.576

Hail, Marshall

When
April 26, 6:22 PM CST to 6:25 PM CST
Where
Marshall County, 0.55 mi W of Elva to Brewers
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.930, -88.480

Quarter-size hail occurred at several locations in the west central and southwest part of Marshall County. This large hail continued east-northeast toward the Benton area.

Hail, Marshall

When
April 26, 6:31 PM CST to 6:36 PM CST
Where
Marshall County, 0.69 mi S of Little Cypress to Sharpe
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
37.010, -88.430

Hail nearly the size of golf balls occurred with a severe thunderstorm in the northwest part of the county.

Hail, Marshall

When
April 26, 6:37 PM CST to 6:39 PM CST
Where
Marshall County, 1 mi E of Benton to 1.5 mi SSW of Benton
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.870, -88.332

Hail up to the size of golf balls occurred with this severe storm, which earlier produced large hail in the southwest and west central part of the county. The largest hail was just south of the Benton city limits.

Hail, Marshall

When
April 26, 6:44 PM CST
Where
Marshall County, 0.88 mi SE of Fairdealing
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.840, -88.220

The large hail was associated with the same storm that tracked near and just south of Benton.

Hail, Livingston

When
April 26, 6:50 PM CST
Where
Livingston County, 3.21 mi S of Smithland
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.084, -88.411

Golf-ball size hail fell on U.S. Highway 60 between Smithland and Ledbetter. This was the same storm that produced large hail in northwest Marshall County.

Tornado, Caldwell

When
April 26, 7:06 PM CST
Where
Caldwell County, 1.5 mi S of Cobb
Rating
EF0
Path length
0.31 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
36.958, -87.770

Tree limbs were blown down by this very short, weak tornado. The tornado was witnessed by a trained spotter. Peak winds were estimated near 65 mph.

Hail, Hopkins

When
April 26, 7:33 PM CST to 7:48 PM CST
Where
Hopkins County, 0.3 mi NNE of Dawson Spgs Arpt to 1.49 mi ENE of St Charles
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.184, -87.668

Golf-ball size hail was observed from the Dawson Springs area to the St. Charles area.

Hail, Caldwell

When
April 26, 7:35 PM CST
Where
Caldwell County, 0.88 mi SW of Princeton
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
37.110, -87.880

Tornado, Hopkins

When
April 26, 8:00 PM CST
Where
Hopkins County, 2 mi NE of Mortons Gap
Rating
EF0
Path length
0.2 mi
Path width
50 yd
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
37.251, -87.454

Tree limbs were blown down, along with small signs. This very brief tornado, which was witnessed by trained spotters, contained estimated winds of 70 mph.

Hail, Hopkins

When
April 26, 8:10 PM CST
Where
Hopkins County, Madisonville to 1.13 mi NNE of Grapevine
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.330, -87.500

Quarter size hail was observed in Madisonville. Golf-ball size hail was reported at exit 40 on the Pennyrile Parkway. This was the same storm that produced golf-ball size hail in the Dawson Springs and St. Charles areas earlier.

Hail, McLean

When
April 26, 8:35 PM CST
Where
McLean County, Sacramento
Measured
1.75 in hail
Property damage
$100,000
Reported by
Public
Coordinates
37.420, -87.270

Golf-ball size hail broke windshields and heavily dented vehicles. This was the same storm that produced golf-ball size hail in the Madisonville area earlier.

Hail, McLean

When
April 26, 8:57 PM CST
Where
McLean County, 0.69 mi N of Livermore
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.490, -87.130

This large hail was from the same storm that struck the Sacramento area earlier.

Hail, Daviess

When
April 26, 9:14 PM CST
Where
Daviess County, 0.88 mi SE of Utica
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.610, -87.110

Flash Flood, Caldwell

When
April 26, 11:35 PM CST to April 27, 4:00 AM CST
Where
Caldwell County, 2.59 mi NW of Lakeview to 3.18 mi NNE of Princeton Arpt
Cause
Heavy Rain
Property damage
$100,000
Reported by
Newspaper
Coordinates
37.156, -87.914

The drainage system of the city of Princeton was overwhelmed by torrential rain. Sections of up to 25 streets were shut down. Residents in some of the hardest-hit areas evacuated. A few homes and businesses were affected.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2011Every state in 2011This day in weather historyThe tornado archive for Kentucky, 2011Warnings in Kentucky, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 290656, 290657, 290660, 290658, 290661, 290663, 290795, 290664, 290796, 290797, 290798, 290665, 290667, 290668, 290675, 290669, 290682, 290677, 290680, 290690, 290692, 290693, 290694, 290695, 290634, 290696, 290697, 290635, 290700, 290703, 290702, 290704, 296688.